# SDR UALA2013041002420

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,532 hours, 13,636 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Torn
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN BLADE NR 15 HAS A TEAR IN THE LEADING EDGE, NEAR THE TIP.  BLENDED DAMAGE OUT OF NR 2 ENGINE.  FAN BLADE NR 15.  DAMAGE WAS IN AREA A, WAS REMOVED PER AMM 72- 31-02.
